# SDR QXEA2019051300209

- Difficulty date: May 10, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 4,998 hours, 2,996 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE LP VIBRATION EXCEEDED 4.0 DURING CLIMB AND ENTERED AMBER CAUTION RANGE. RE-ENTERED NORMAL RANGE DURING DECENT APPROACH AND LANDING. AT FL330 VIBRATION LEVEL REMAINED IN AMBER CAUTION RANGE FOR 5 MINUTES AT CRUISE THRUST SETTING. ENTERED CAUTION RANGE AT FL310 DURING CLIMB. DIVERTED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. W ENGINE VIBRATION CHECK ON NR 2 ENGINE TO VERIFY N1 (LP) VIBRATION LEVELS. REF. LMM SUBTASK 72-00-00-760-041. NR 2 ENG BIB LEVEL DID NOT EXCEED .9 @ NORMAL TAKEOFF POWER POSITION OF THE DAY. THE PARAMETERS LISTED IN THE LOG ENTRY DISCREPANCY MEET THE REQUIREMENTS AS A TRANSIENT VIBRATION EVENT. NO OTHER MAINTENANCE ACTION IS REQUIRED PER MCN E770001-01. RETURNED TO SERVICE.
